Hair Loss

Discussion in 'Very Low Calorie Diets' started by Betty Belly Dancer, 8 May 2008 Social URL.

  1. Betty Belly Dancer

    Betty Belly Dancer Member

    Posts:
    6
    Likes Received:
    0
    Any advice or experience of this on VLCD?

    Doing really well with LL, but am quite worried about this side effect.

    Any way to avoid it ?

    Thanks in advance.
    xx
     
  2. Avatar

    MiniMins.com Matched Content

  3. descent

    descent Full Member

    Posts:
    70
    Likes Received:
    0
    I had some hairloss after 6 months on Cambridge. It only started after I stopped the diet I think. I did lose a fair bit, but I was never bald or anything. I still had hair all over, it was just a lot thinner. It's all grown back now. I am not sure if you can avoid it, maybe a vit&min supplement would help a little. To me though, it was worth it....the weightloss over the hair. When I do it this time I am fully prepared that it is a possible side effect really:(
     
  4. Betty Belly Dancer

    Betty Belly Dancer Member

    Posts:
    6
    Likes Received:
    0
    Thanks for that :)
     
  5. annie_d

    annie_d Silver Member

    Posts:
    978
    Likes Received:
    44
    Start Weight:
    14st5lb
    Current Weight:
    13st7lb
    Goal Weight:
    11st0lb
    Lost(%):
    0st12lb(5.97%)
    Diet:
    Cambridge
    It happens when u stop the diet....maybe your body holds on to the hair when it isn't being overloaded with food.
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...